MathSciNet Relay Station
MathSciNet bibliographic data
MR184006 (32 #1482) 40.99 (10.41)
Good, I. J. Analogues of Poisson's summation formula. Amer. Math. Monthly 69 1962 259–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement